Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Feb 21, 2014, 9:24 AM EST for Adams County, Ohio. It took effect at Feb 21, 2014, 1:00 PM EST. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2014, 9:24 AM EST (14:24 UTC)
- In effect from
- Feb 21, 2014, 1:00 PM EST
- Expired
- Feb 21, 2014, 7:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Adams County, OH
The radar
The Cincinnati radar (KILN), 78 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio Brush Creek near West Union (WUNO1). The gauge peaked at 14.77 ft at Feb 21, 2014, 10:00 AM EST.
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03237500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
460
WGUS41 KILN 211424
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
924 AM EST FRI FEB 21 2014
...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...
OHIO BRUSH CREEK ABOVE WEST UNION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE
WATER DEPTH MAY BE DEEPER THAN IT APPEARS.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS
RADIO.
&&
OHC001-220000-
/O.NEW.KILN.FL.W.0007.140221T1800Z-140222T0000Z/
/WUNO1.1.ER.140221T1800Z.140221T1800Z.140221T1800Z.NO/
924 AM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLOOD WARNING FOR
THE OHIO BRUSH CREEK ABOVE WEST UNION
* FROM THIS AFTERNOON TO THIS EVENING.
* AT 9 AM THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER IS EXPECTED TO RISE TO AROUND 15.5 FEET LATE THIS MORNING.
* AT STAGES NEAR 15 FEET, FLOODING OF MAINLY LOWLAND AREAS OCCURS IN
ADAMS COUNTY NEAR OHIO BRUSH CREEK.
&&
LAT...LON 3886 8344 3887 8340 3866 8343 3868 8347
3875 8349
$$1 follow-up statement
753
WGUS81 KILN 211744
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1244 PM EST FRI FEB 21 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
OHIO BRUSH CREEK ABOVE WEST UNION
OHC001-211814-
/O.CAN.KILN.FL.W.0007.000000T0000Z-140222T0000Z/
/WUNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1244 PM EST FRI FEB 21 2014
THE FLOOD WARNING IS CANCELLED FOR
THE OHIO BRUSH CREEK ABOVE WEST UNION
* AT 12 PM THE STAGE WAS 14.2 FEET.
* FLOOD STAGE IS 15 FEET.
* THE RIVER CRESTED BELOW FLOOD STAGE AT 14.9 FEET. THE RIVER WILL
CONTINUE TO FALL TO 7.7 FEET BY TOMORROW MORNING.
&&
LAT...LON 3886 8344 3887 8340 3866 8343 3868 8347
3875 8349
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 21, 6:48 AM EST, 2 hours 36 minutes earlier.
Area forecast discussion, Feb 21, 6:48 AM EST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
648 AM EST FRI FEB 21 2014
.SYNOPSIS...
DEEP LOW PRESSURE OVER THE WESTERN GREAT LAKES WILL MOVE NORTH
INTO CANADA TODAY AS A RIDGE OF HIGH PRESSURE PUSHES ACROSS THE
TENNESSEE VALLEY. THE HIGH WILL MOVE OFF TO THE EAST TONIGHT AND
SATURDAY AS A COLD FRONT APPROACHES THE REGION FROM THE NORTHWEST.
THIS FRONT IS FORECAST TO DROP SOUTHEAST TOWARD THE OHIO RIVER
SATURDAY NIGHT INTO SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS WILL CONTINUE ACROSS THE ERN ZONES EARLY THIS MORNING AS
DEEP LOW PRESSURE OVER THE WESTERN GREAT LAKES CONTINUES TO MOVE
NORTHWARD TOWARD CANADA. THE FLASH FLOOD WATCH WAS ALLOWED TO
EXPIRE AT 4 AM EST AS THE THREAT FOR VERY HEAVY RAIN HAS ENDED.
HOWEVER...RUNOFF FROM THE RECENT RAIN AND SNOW MELT WILL REQUIRE A
FEW FLOOD ADVISORIES TO CONTINUE. ALSO...THIS WILL EVENTUALLY GO
INTO MAIN STEM RIVERS WHERE SOME FLOOD WARNINGS ARE ALREADY IN
EFFECT AND OTHERS MAY BE NEEDED LATER TODAY.
OTHERWISE...PCPN SHOULD EXIT THE ERN CWFA BY SUNRISE...FOLLOWED BY
A DRY DAY. CLOUDS WILL DECREASE FROM WEST TO EAST...BUT SOME POST
FRONTAL STRATOCUMULUS IS EXPECTED ACRS THE NRN ZONES LATER THIS
MORNING. MOST LOCATIONS WILL SEE SOME SUNSHINE. THE TIGHT
PRESSURE GRADIENT BETWEEN THE DEPARTING LOW TO THE NORTH AND THE
HIGH TO THE SOUTH...COMBINED WITH FAIRLY DEEP MIXING/STEEP LOW
LEVEL LAPSE RATES LATE THIS MORNING INTO THE AFTERNOON HOURS WILL
WARRANT THE CONTINUATION OF THE WIND ADVISORY UNTIL 6 PM. MOMENTUM
TRANSFER SCHEMES SUGGEST THAT 40 KNOT GUSTS WILL BE POSSIBLE
ACROSS ALL BUT PERHAPS THE SOUTHERN THIRD OF THE REGION WHERE WIND
GUSTS MAY PEAK JUST SHY OF 40 KNOTS. BUT GIVEN THAT THE STRONGEST
WINDS HAVE YET TO BEING...DID NOT WANT TO CANCEL THE ADVISORY FOR
THIS AREA. HIGHS TODAY WILL RANGE FROM THE UPPER 30S NW TO THE
UPPER 40S SOUTH/SOUTHEAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
HAVE BASICALLY BROAD BRUSHED THE SHORT TERM FORECAST FOR TONIGHT
INTO SUNDAY NIGHT...USING A BLEND OF THE PREVIOUS FORECAST AND THE
LATEST 00Z GFS.
FOR TONIGHT INTO SATURDAY...HIGH PRESSURE TO OUR SOUTHEAST WILL
MOVE OFF TO THE EAST WHILE A COLD FRONT APPROACHES FROM THE
NORTHWEST. SHEARED OUT VORTICITY IN THE MID LEVEL FLOW WILL BRING
SOME CLOUDS TO THE REGION TONIGHT INTO SATURDAY...BUT ANY LIGHT
PCPN ASSOCD WITH THIS ENERGY SHOULD STAY TO OUR NW. WINDS WILL
STAY UP TONIGHT INTO SATURDAY...BUT THE GUSTINESS WILL BE MUCH
LESS THAN TODAY. THE WINDS TONIGHT AND SATURDAY WILL KEEP
OVERNIGHT LOWS SOMEWHAT MILD WITH WARMER TEMPERATURES EXPECTED ON
SATURDAY. IN FACT...HIGHS ON SATURDAY WILL RANGE FROM THE LOWER
40S NW TO THE UPPER 50S SOUTHEAST.
FOR SATURDAY NIGHT INTO SUNDAY NIGHT...A COLD FRONT IS FORECAST TO
DROP SOUTH TOWARD THE OHIO RIVER WHILE A WEAK WAVE OF LOW PRESSURE
MOVES ALONG IT SUNDAY INTO SUNDAY NIGHT. OPERATIONAL MODELS ARE
ALL OVER THE MAP IN TERMS OF POTENTIAL PCPN COVERAGE AND TIMING.
THOUGHT IT BEST AT THIS POINT GIVEN LOW CONFIDENCE TO TAKE A BLEND
OF THE PREVIOUS FORECAST AND THE LATEST GFS WHICH OFFERED THE BEST
CONTINUITY. THERE WILL BE A PRETTY DECENT TEMPERATURE GRADIENT
SATURDAY NIGHT INTO SUNDAY WITH WARMER AIR RESIDING SOUTH OF THE
BOUNDARY. ATTM...WILL BRING A CHANCE OF SNOW TO THE NORTHERN ZONES
WITH A RAIN/SNOW MIX CENTRAL...AND MAINLY RAIN SOUTH. PCPN THREAT
EXITS QUICKLY TO THE EAST SUNDAY NIGHT AS SURFACE HIGH PRESSURE
BUILDS INTO THE AREA. TEMPERATURES WILL BE MUCH COLDER BY MONDAY
MORNING WITH LOWS RANGING FROM THE MID TEENS NORTH TO THE MID 20S
SOUTH.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL WORK INTO THE FA FOR MONDAY. THEREAFTER...
ANOTHER DISTURBANCE WILL MOVE INTO THE REGION MONDAY NIGHT INTO
TUESDAY. MODELS ARE IN BETTER AGREEMENT WITH THIS SYSTEM. THE
BETTER CHANCE OF PRECIPITATION WITH THIS SYSTEM IS ACROSS THE
NORTHERN PORTIONS OF THE FA AS WELL. TEMPERATURES WILL BE COLD
ENOUGH WITH THIS SYSTEM THAT PRECIPITATION WILL BE IN THE FORM OF
SNOW. THIS SYSTEM WILL USHER IN COLDER AIR TO THE REGION. HIGH
PRESSURE WILL THEN MOVE INTO THE REGION BY TUESDAY NIGHT. HIGH
PRESSURE AND COOLER AIR WILL REMAIN ACROSS THE FA FOR THE
REMAINDER OF THE LONG TERM.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
PCPN HAS MOVED EAST OF THE TAF SITES THIS MORNING WITH A BACK EDGE
OF THE CLOUDS PUSHING INTO WESTERN OHIO. THIS WILL LIKELY LEAD TO A
PERIOD OF CLEARING IN THE FIRST COUPLE OF HOURS OF THE TAFS BEFORE
SOME VFR WRAP AROUND CLOUDS WORK BACK IN FROM THE WEST.
COMBINATION OF SOME MIXING AND CAA/INCREASING LOW LEVEL LAPSE
RATES WILL LEAD TO WINDY CONDITIONS TODAY. SUSTAINED WEST TO
SOUTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS OF 35 TO 40 KNOTS
WILL BE POSSIBLE THROUGH THIS AFTERNOON. A WEAK MID LEVEL
DISTURBANCE WILL RESULT IN SOME MID LEVEL CLOUDS TONIGHT...BUT VFR
CONDITIONS ARE EXPECTED THROUGH THE END OF THE TAF PERIOD.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR KYZ089>100.
IN...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...NOVAK
AVIATION...JGLHazardous weather outlook, Feb 21, 4:45 AM EST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 445 AM EST FRI FEB 21 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-220945- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 445 AM EST FRI FEB 21 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. RUNOFF FROM RECENT RAINFALL AND SNOW MELT WILL RESULT IN RISES ON AREA CREEKS...STREAMS AND RIVERS. PLEASE SEE FLOOD HEADLINES FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RIVERS WILL LIKELY REMAIN HIGH INTO EARLY NEXT WEEK. PLEASE SEE FLOOD HEADLINES FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 21, 3:48 AM EST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND DMG 4 N OSGOOD 39.18N 85.29W
02/20/2014 RIPLEY IN EMERGENCY MNGR
HOUSE MOVED OFF FOUNDATION. BARN DESTROYED. TREES DOWN.
&&
SNYDERLocal storm report, Feb 21, 5:17 AM EST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
517 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST KHAO HAMILTON APT 39.36N 84.52W
02/20/2014 M44.00 MPH BUTLER OH ASOS
CORRECTED EVENT TIME AND MAGNITUDE.
&&
HATZOSLocal storm report, Feb 21, 5:19 AM EST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
519 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND GST KYMESO ALEXANDRIA 5NW 39.02N 84.47W
02/20/2014 M44.00 MPH CAMPBELL KY MESONET
1210 AM TSTM WND GST KYMESO VANCEBURG 6W 38.58N 83.42W
02/21/2014 M47.00 MPH LEWIS KY MESONET
&&
HATZOSLocal storm report, Feb 21, 5:25 AM EST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
525 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND GST KMWO MIDDLETOWN APT 39.53N 84.40W
02/20/2014 M46.00 MPH BUTLER OH AWOS
1135 PM TSTM WND GST KI68 LEBANON APT 39.46N 84.25W
02/20/2014 M46.00 MPH WARREN OH AWOS
&&
HATZOSLocal storm report, Feb 21, 5:30 AM EST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
02/20/2014 M48.00 MPH HAMILTON OH ASOS
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:41 PM EST | Areal Flood Advisory | ILN | Clermont, Hamilton | 6 hr |
| Feb 20, 8:02 PM EST | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Feb 20, 9:13 PM EST | Special Weather Statement | ILN | Butler, Darke, Miami, Preble, Shelby | 92 min |
| Feb 20, 9:24 PM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 3 hr |
| Feb 20, 9:28 PM EST | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Fayette, Greene, Highland and 3 more | 3 hr |
| Feb 20, 9:42 PM EST | Special Weather Statement | ILN | Auglaize, Mercer, Shelby | 48 min |
| Feb 20, 9:51 PM EST | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 7 hr |
| Feb 20, 10:13 PM EST | Severe Thunderstorm Warning | ILN | Darke, Preble | 47 min |
| Feb 20, 10:33 PM EST | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Shelby | 42 min |
| Feb 20, 10:40 PM EST | Special Weather Statement | ILN | Butler, Hamilton | 35 min |
| Feb 20, 10:46 PM EST | Tornado Warning | ILN | Miami, Montgomery, Preble | 29 min |
| Feb 20, 10:49 PM EST | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble, Shelby | 41 min |
| Feb 20, 10:50 PM EST | Areal Flood Advisory | ILN | Butler, Darke, Preble | 3 hr |
| Feb 20, 11:04 PM EST | Tornado Warning | ILN | Miami | 26 min |
| Feb 20, 11:11 PM EST | Severe Thunderstorm Warning | ILN | Hamilton | 49 min |
| Feb 20, 11:14 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan | 61 min |
| Feb 20, 11:17 PM EST | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Fairfield, Franklin, Hardin and 6 more | 8 hr |
| Feb 20, 11:18 PM EST | Tornado Warning | ILN | Champaign, Miami | 27 min |
| Feb 20, 11:24 PM EST | Special Weather Statement | ILN | Greene, Warren | 51 min |
| Feb 20, 11:30 PM EST | Areal Flood Advisory | ILN | Adams, Pike, Ross, Scioto | 7 hr |
| Feb 20, 11:33 PM EST | Areal Flood Advisory | ILN | Brown, Clermont | 8 hr |
| Feb 20, 11:39 PM EST | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 51 min |
| Feb 20, 11:53 PM EST | Special Weather Statement | ILN | Delaware, Fayette, Greene, Madison, Union | 37 min |
| Feb 20, 11:58 PM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 47 min |
| Feb 21, 12:02 AM EST | Special Weather Statement | ILN | Brown, Clermont, Clinton, Fayette, Highland, Ross | 58 min |
| Feb 21, 12:19 AM EST | Special Weather Statement | ILN | Delaware, Franklin, Madison, Pickaway, Union | 56 min |
| Feb 21, 12:22 AM EST | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Fayette, Greene, Highland and 3 more | 5 hr |
| Feb 21, 12:26 AM EST | Severe Thunderstorm Warning | ILN | Pike, Scioto | 49 min |
| Feb 21, 12:36 AM EST | Special Weather Statement | ILN | Brown | 39 min |
| Feb 21, 12:55 AM EST | Special Weather Statement | ILN | Pike, Ross | 65 min |
| Feb 21, 12:57 AM EST | Tornado Warning | ILN | Delaware | 33 min |
| Feb 21, 1:07 AM EST | Special Weather Statement | ILN | Fairfield, Franklin, Licking, Pickaway | 53 min |
| Feb 21, 1:11 AM EST | Special Weather Statement | ILN | Adams, Scioto | 64 min |
| Feb 21, 2:00 AM EST | River Flood Warning | ILN | Shelby | 23 hr |
| Feb 21, 2:00 AM EST | River Flood Warning | ILN | Hamilton | 51 hr |
| Feb 21, 2:53 AM EST | River Flood Warning | ILN | Franklin, Madison, Pickaway | 60 hr |
| Feb 21, 5:24 AM EST | River Flood Warning | ILN | Licking | 9 hr |
| Feb 21, 6:56 AM EST | Areal Flood Warning | ILN | Greene, Warren | 33 hr |
| Feb 21, 8:14 AM EST | River Flood Warning | ILN | Pickaway | 70 hr |
| Feb 21, 8:20 AM EST | River Flood Warning | ILN | Hocking | 18 hr |
| Feb 21, 9:29 AM EST | River Flood Warning | ILN | Pike, Scioto | 3 days |
| Feb 21, 12:11 PM EST | Areal Flood Advisory | ILN | Delaware | 4 hr |
| Feb 21, 4:55 PM EST | River Flood Warning | ILN | Shelby | 16 hr |
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.